Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is swollen feet and hands while on medication for pancreatic cancer normal?

My father has pancreas cancer( metastatic stage). He was taking all sorts of drugs starting from gemcitabine, gemzar, avastin and morphine for pain. He recently started a new treatment that combine 4 different drugs. He is feeling a lot better, he is not in pain anymore but his feet are swollen and now his hands are starting to do that. What does this mean? Should I be concerned ? Is this just an side effect or does it have a bigger meaning? And what can we do to stop them from swelling more?
Fri, 18 Sep 2015
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Oncologist 's  Response
Hello dear. Because your father is feeling better, it means chemo is working. The cause of swelling can be either venous thrombosis(clots) in lower limbs or it may be due to low proteins level in the body or may be due to heart related problem. Please discuss these with your doctor so that he can arrange test for your father and then further management.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have a friend that has been having a rash over her body, now the rash hurts her so bad she cannot stand anything touching it, they performed some...

Recent questions on  Morphinans

doctor1 MD

My mom was recently perscribed Opana ER and I read online about the serious side effects of this drug. She s on other medications and I ve read...

doctor1 MD

The top of my right hand has been swollen for 4 weeks now. 3 weeks ago it was x-rayed to make sure it was not broken. Since then I have been on...

doctor1 MD

i have severe migrane and i take vickoryl migranil or valporine tablets. it has worsened so much that nowadays i am forced to take an injection and...

doctor1 MD

drug addiction My other half has used heroin before about a year ago the wanted to quit so used methadone pills illeagally to try and quit by...

doctor1 MD

I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am...

doctor1 MD

Hi, I have a confidential question and need help to understand what I am taking; Can you help Are you there?? I have a family and need to take the...

doctor1 MD

I was just checking to see if a side effect of this medication could cause me to cough a lot at night.The doctor prescribed it for me to help with...